# SDR FDKA200702063

- Difficulty date: February 10, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N802LR
- Make and model: Dhav DHC8101
- Aircraft serial: 205
- Aircraft time: 35,832 hours, 45,065 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FDM 6175 SYR-JFK (0600 PHX LCL).  NR 2 ENGINE SMOKING FROM COWLING AFTER ENGINE SHUTDOWN.  MX TIGHTENED HYD LINE TO EDP.
